MathSciNet Relay Station
MathSciNet bibliographic data
MR1326627 (96c:93010) 93A05 (93B07)
Bartosiewicz, Z.; Johnson, J. Systems on universe spaces. Acta Appl. Math. 37 (1994), no. 3, 233–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement